×

zbMATH — the first resource for mathematics

Fibrations in etale homotopy theory. (English) Zbl 0351.55011

MSC:
55R05 Fiber spaces in algebraic topology
55Q05 Homotopy groups, general; sets of homotopy classes
55R50 Stable classes of vector space bundles in algebraic topology and relations to \(K\)-theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] J. F. Adams, On the groups J(X), I,Topology,2 (1963), 181–195. · Zbl 0121.39704 · doi:10.1016/0040-9383(63)90001-6
[2] M. Artin,Grothendieck Topologies, Harvard Seminar Notes, 1962.
[3] M. Artin, A. Grothendieck andJ.-L. Verdier,Séminaire de géométrie algébrique; Cohomologie étale des schémas, 1963–1964, notes miméographiées, I.H.E.S.
[4] M. Artin andB. Mazur, Etale Homotopy,Lecture notes in mathematics, no 100, Springer, 1969.
[5] E. Brown, Cohomology theories,Ann. of Math.,75 (1962), 467–484. · Zbl 0101.40603 · doi:10.2307/1970209
[6] A. Dold, Partitions of unity in the theory of fibrations,Ann. of Math.,78 (1963), 223–255. · Zbl 0203.25402 · doi:10.2307/1970341
[7] P. Gabriel andM. Zisman, Calculus of Fractions and Homotopy Theory,Ergebnisse der Mathematik, vol. 34, Springer, 1967. · Zbl 0186.56802
[8] A. Grothendieck, Séminaire de géométrie algébrique du Bois-Marie 1960/61, SGA 1,Lecture notes in mathematics, no 224, Springer, 1971.
[9] I. M. Hall, The generalized Whitney sum,Quart. J. Math. (2),16 (1965), 360–384. · Zbl 0141.20902 · doi:10.1093/qmath/16.4.360
[10] D. M. Kan, On c.s.s. complexes,Amer. J. Math.,79 (1957), 449–476. · Zbl 0078.36901 · doi:10.2307/2372558
[11] J. W. Milnor, On spaces having the homotopy type of a C-W complex,Trans. A.M.S.,90 (1959), 272–280. · Zbl 0084.39002
[12] D. Quillen, The geometric realization of a Kan fibration is a Serre fibration,Proc. A.M.S.,19 (1968), 1499–1500. · Zbl 0181.26503 · doi:10.1090/S0002-9939-1968-0238322-1
[13] ——, Some remarks on etale homotopy theory and a conjecture of Adams,Topology,7 (1968), 111–116. · Zbl 0157.30303 · doi:10.1016/0040-9383(68)90017-7
[14] D. Sullivan,Geometric Topology, part I, M.I.T. Notes, 1970.
[15] E. C. Zeeman, A proof of the comparison theorem for spectral sequences,Proc. Camb. Phil. Soc.,53 (1957), 57–62. · Zbl 0077.36601 · doi:10.1017/S0305004100031984
[16] J. P. May,Simplicial objects in algebraic topology, D. Van Nostrand, 1967.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.